# SDR UALA2011082604562

- Difficulty date: August 25, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 50,296 hours, 6,000 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Plate
- Condition: Contaminated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ECONOMY GALLEY HOT PLATE 162 HAS PLASTIC MELTED ON IT, NEEDS CLEANING.  MECHANIC CALLED CABIN CLEANING CREW TO CLEAN PLASTIC OFF HOT PLATE.  OP CHECK ACP BY FLIGHT ATTENDANT.
